SIAM Journal on Control and Optimization, 51 (3), 2612-2637, 2013
24 Pages Posted: 25 Feb 2014
Date Written: December 28, 2012
Regularity of the impulse control problem for a non-degenerate n-dimensional jump diffusion with infinite activity and finite variation jumps was recently examined in . Here we extend the analysis to include infinite activity and infinite variation jumps. More specifically, we show that the value function of the impulse control problem has a locally Lipschitz continuous first derivative.
Keywords: Impulse Control, PIDE, Regularity
JEL Classification: C61
Suggested Citation: Suggested Citation
Bayraktar, Erhan and Emmerling, Thomas J. and Menaldi, Jose Luis, On the Impulse Control of Jump Diffusions (December 28, 2012). SIAM Journal on Control and Optimization, 51 (3), 2612-2637, 2013. Available at SSRN: https://ssrn.com/abstract=2400565